Title: Newton polygons and curve gonalities
Authors: Castryck, Wouter * ×
Cools, Filip * #
Issue Date: 2012
Publisher: Springer
Series Title: Journal of Algebraic Combinatorics vol:35 issue:3 pages:345-366
Abstract: We give a combinatorial upper bound for the gonality of a curve that is defi ned by a bivariate Laurent polynomial with given Newton polygon. We conjecture that this bound is generically attained, and provide proofs in a considerable number of special cases. One proof technique uses recent work of M. Baker on linear systems on graphs, by means of which we reduce our conjecture to a purely combinatorial statement.
ISSN: 0925-9899
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
polgoncliff.pdfMain article Accepted 473KbAdobe PDFView/Open
polgonerr.pdfErratum Accepted 234KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science